# SDR AALA20150819003

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 46,180 hours, 22,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR BEAM NR 6 CRACKED, CTR LOWER AREA BELOW BRACKET AT ATTACHMENT BOLT.  INSTALLED REPAIR ANGLE DOUBLER IAW 52-10-00-3.
